MAUDE Adverse Event Report: LUMENIS BE LTD LIGHTSHEER DESIRE; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS BE LTD LIGHTSHEER DESIRE; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER DESIRE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information and patient photo.No incident form or patient photo has been received in lumenis.The device was installed on (b)(6) 2015 and last pm was on (b)(6) 2025.An examination of the subject device was performed by lumenis service engineer after verifying all system functions including output energy verification, found all power parameters within lumenis specifications.No device malfunction was observed.The system was operational and was ready for use.Device malfunction wasn't the suspected cause of the adverse event.Clinical evaluation wasn't performed, since no incident form or photos were sent to lumenis.While the information received to date does not confirm that a serious injury nor malfunction had occurred, because of the lack of information lumenis is reporting the event in an 'abundance of caution'.Should additional significant information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.Lumenis is closing this complaint but will continue to monitor this failure mode; complaint trending will continue to monitor per global complaint handling sop (doc no.(b)(4) and per post marketing surveillance procedure (doc no.(b)(4).
 
Event or Problem Description
Lumenis received an adverse event report on several patients who sustained burns using hs handpiece following treatment by lightsheer desire device.Since no incident form received in lumenis, this complaint will represent all injured patients.

Brand Name
LIGHTSHEER DESIRE
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS BE LTD
9 hakidma street
po box #426
yokneam, isr 20692 36
IS  2069236
Manufacturer (Section G)
LUMENIS BE LTD
9 hakidma street
po box #426
yokneam, isr 20692 36
IS   2069236
Manufacturer Contact
yossi avnilov
9 hakidma street
po box #426
yokneam, isr 20692-36
IS   2069236
MDR Report Key23333910
Report Number3021349626-2025-00009
Device Sequence Number8197988
Product Code GEX
UDI-Device Identifier07290109140384
UDI-Public7290109140384
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 10/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLIGHTSHEER DESIRE
Device Catalogue NumberGA-1170000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown